What do rashes all over the body indicate?

default
Posted on Mon, 16 Jan 2017 in Medicines and Side Effects
Question: My father came down with a rash over his whole body. It was red and raised. It was also itching and hot to the touch. He was nauseated and not making any urine. He went to a NP and was put on prednisone for 5 days and Keflex. His lab tests should a high WBC and low GFR. In the past 2 days, he has started making urine again but the rash and general feeling of malaise persists. He stopped his prednisone yesterday. He took a Benadryl and Tagamet today to try to help with the rash to no avail. I feel the cause of the rash was also the cause of the kidney issues. He can't see a nephrologist until Tuesday and the NP again on Wednesday. We're looking for answers to make sure we're treating the correct thing.
doctor
Answered by Dr. Ivo Ditah 44 minutes later
Brief Answer:
Can you upload an image of this rash for review?

Detailed Answer:
Hi and thanks so much for this query.

TO be of most help, would be necessary to take a look at this rash. This will allow me the possibility to review and provide a personalized and helpful response to you. Without reviewing an image, am afraid I might be providing a generic response which might not be very helpful to you.

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 21 minutes later
We have taken some photos and uploaded them. Please let us know that u r able to view them. We look forward to your response.
Thank u so much!!
doctor
Answered by Dr. Ivo Ditah 12 minutes later
Brief Answer:
Really looks like an allergy to treatment!

Detailed Answer:
Hi,

This looks like an allergy and the treatment is adapted. WhatI will recommend next is that he needs at least 3liters of fluids daily so as to keep the kidneys functioning well and normally.

This rash wouldn't stop but would erupt and run its entire course. Hydration at this time as well as continuing the medications is what I recommend at this time.

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 1 hour later
Thank you so much! We r grateful for your most professional advice on this!!
Merry Christmas and happy new year!
doctor
Answered by Dr. Ivo Ditah 15 minutes later
Brief Answer:
Thanks and same to you!

Detailed Answer:
Hi,

I wish you a Merry Christmas and a Happy and Prosperous New year 2017.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Tagamet

doctor1 MD

I HAVE SEVERE ACID REFLUX CINCE I STOPPED OMPRAZOLE 20 MG AND DON;T WHAT TO TAKE TO GET RID OF IT. I TRIED TAGAMENT AND CAUSED DIRHEIA AND FLUSHED...

doctor1 MD

Hi I m 28 5 7 145lbs female and for about 6 years now I have had acid reflux and can have very bad at times nausea, never vomit. Sometimes I have...

doctor1 MD

Over the past few days I have been experiencing a burning sensation when swallowing, at night I have mild heartburn . I take a prescription med for...

doctor1 MD

What causes the ggt number in a liver blood test to be really high? Can taking too much ambien or tagamet or excedrin cause this number to be high....

doctor1 MD

I had aspirin on Monday and developed terrible heartburn. I took tums and woke up Tuesday with pain in my right chest when I breathe deep..Not...

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2